# SDR USAA070436

- Difficulty date: June 6, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 50,436 hours, 50,436 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 907 S4l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 907, S4L, STRINGER SPLICE HAS CRACK.  REMOVED DAMAGED PART, INSTALLED NEW SPLICE PART PER SRM 53-40-02, DEFECT SIZE:  .250 INCH.
